MathSciNet Relay Station
MathSciNet bibliographic data
MR2683298 20B10 (20B07)
Arikan, Ahmet; Trabelsi, Nadir On certain characterizations of barely transitive groups. Rend. Semin. Mat. Univ. Padova 123 (2010), 203–210. ISBN: 978-88-7784-321-0
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement